Alert archive / New York / Frost Advisories in 2010
Frost Advisory 3, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Apr 23, 2010, 3:41 PM EDT for 8 counties in New York. It took effect at Apr 24, 2010, 3:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 3:41 PM EDT (19:41 UTC)
- In effect from
- Apr 24, 2010, 3:00 AM EDT
- Expired
- Apr 24, 2010, 8:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 113 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
798 WWUS71 KBUF 231941 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 341 PM EDT FRI APR 23 2010 ...ANOTHER FROSTY NIGHT... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM. NYZ002>006-011-013-014-240345- /O.NEW.KBUF.FR.Y.0003.100424T0700Z-100424T1200Z/ ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-LIVINGSTON- ONTARIO- INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK... FAIR HAVEN...OSWEGO...BATAVIA...GENESEO...CANANDAIGUA 341 PM EDT FRI APR 23 2010 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
1 follow-up statement
520 WWUS71 KBUF 240211 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1011 PM EDT FRI APR 23 2010 ...ANOTHER FROSTY NIGHT... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM. NYZ002>006-011-013-014-241015- /O.CON.KBUF.FR.Y.0003.100424T0700Z-100424T1200Z/ ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-LIVINGSTON- ONTARIO- INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK... FAIR HAVEN...OSWEGO...BATAVIA...GENESEO...CANANDAIGUA 1011 PM EDT FRI APR 23 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Apr 23, 9:32 AM EDT, 6 hours 9 minutes earlier.
Area forecast discussion, Apr 23, 9:32 AM EDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 932 AM EDT FRI APR 23 2010 .SYNOPSIS... HIGH PRESSURE OVER SOUTHERN ONTARIO WILL BUILD ACROSS WESTERN NEW YORK TODAY...THEN WILL GRADUALLY DRIFT ACROSS PENNSYLVANIA TONIGHT BEFORE EXITING THE MID ATLANTIC COAST ON SATURDAY. THIS WILL RESULT IN TWO DELIGHTFUL DAYS ACROSS THE REGION WITH A DAY TO DAY WARMING TREND. THE NICE WEATHER WILL COME TO AN END SATURDAY NIGHT AND SUNDAY AS A SLOW MOVING STORM SYSTEM WILL CROSS THE MID WESTERN STATES. THIS WILL RESULT IN SOME FAIRLY WIDESPREAD RAINFALL DURING THE SECOND HALF OF THE WEEKEND INTO NEXT WEEK...WITH SOME AREAS POSSIBLY RECEIVING OVER AN INCH OF RAIN. && .NEAR TERM /THROUGH TONIGHT/... 930 AM UPDATE....IDEAL SPRING DAY UNDERWAY ACROSS WESTERN AND CENTRAL NEW YORK...FULL SUNSHINE UNDER DEEP BLUE SKIES...LIGHT WINDS...AND TEMPS RISING TO 60 OR A BIT ABOVE...DOESNT GET ANY BETTER THAN THIS. CURRENT FORECAST HAS THIS WELL IN HAND...JUST A FEW MINOR TWEAKS FOR ACCOUNT FOR TEMPS AND SKY. NO OTHER CHANGES. PREV DISC FOLLOWS... HIGH PRESSURE WILL MAKE ITS WAY ACROSS WESTERN NEW YORK THIS AFTERNOON THEN WILL MOVE ACROSS EASTERN PENNSYLVANIA TONIGHT. THIS WILL KEEP OUR CLEAR SKIES AND LIGHT WINDS IN PLACE. AS WE PROGRESS THROUGH THIS AFTERNOON...H85 TEMPS WILL MODIFY TO ARND +2C. THE FULL SUNSHINE OF THE MIDDAY AND AFTERNOON WILL ALLOW FOR DEEP MIXING OF THIS AIR...AND WITH LIGHT SFC WINDS... MAX TEMPS SHOULD BE ABLE TO REACH THE UPPER 50S TO LOWER 60S ACROSS THE MAJORITY OF THE REGION. THE EXCEPTION WILL BE ALONG THE LAKE SHORES WHERE SOME LAKE BREEZES WILL DEVELOP AND KEEP SOME SITES IN THE LOW TO MID 50S. TONIGHT WILL NOT BE AS COLD...AT LEAST NOT ACROSS THE FAR WESTERN COUNTIES AS A SLIGHTLY MILDER AIRMASS WILL COMBINE WITH SOME CIRRUS CLOUDS TO HOLD TEMPS JUST ABOVE THE FROST LEVELS IN MANY AREAS. FROM THE GENESEE VALLEY EASTWARD THOUGH...TEMPS WILL PROBABLY ONCE AGAIN DROP LOW ENOUGH FOR FROST TO DEVELOP. THIS WILL ESPECIALLY BE THE CASE FROM CAYUGA AND OSWEGO COUNTIES UP ACROSS THE NORTH COUNTRY. SINCE THERE IS A FROST ADVISORY ALREADY IN PLACE EARLY THIS MORNING AND THAT THERE IS A LOWER CONFIDENCE OF FROST FOR SOME AREAS FOR THE UPCOMING NIGHT...WILL REFRAIN FROM ISSUING FRESH ADVISORIES. THE DAYSHIFT CAN RE-EVALUATE AFTER THE CURRENT ADVISORY EXPIRES...AND THIS SHOULD ALSO LEAD TO A GREATER CONFIDENCE FORECAST. THIS WAS DISCUSSED WITH WFO BGM...WHO WILL BE DOING BASICALLY THE SAME FOR OUR BORDERING COUNTIES. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... DURING THE COURSE OF SATURDAY...THE SURFACE RIDGE RESPONSIBLE FOR TODAY'S PLEASANT WEATHER WILL BE IN THE PROCESS OF DRIFTING EAST OFF THE ATLANTIC COAST...WHILE A LARGE UPPER LOW OVER THE CENTRAL PLAINS LIFTS NORTHEAST TOWARD THE WESTERN GREAT LAKES. PLENTIFUL MOISTURE AND PRECIPITATION ASSOCIATED WITH THIS LOW WILL CONTINUE SPREADING NORTHEAST ACROSS THE OHIO VALLEY TOWARD WESTERN NEW YORK DURING THE DAY...THOUGH ITS PROGRESS INTO OUR AREA WILL BE SLOWED BY THE PRESENCE OF RIDGING/CONFLUENT FLOW ALOFT...AS WELL AS A FAIRLY DRY AIRMASS. EXPECT THIS PROCESS TO BE SLOW ENOUGH TO ALLOW THE BULK OF THE AREA TO SQUEEZE OUT ONE MORE DRY AND FAIRLY PLEASANT DAY...WITH JUST A GRADUAL INCREASE IN MID AND HIGH CLOUDS EXPECTED...AND 850 MB TEMPS OF +3 TO +4C SUPPORTING HIGHS IN THE LOWER HALF OF THE 60S. THE EXCEPTION TO THIS WILL BE OUR WESTERN SOUTHERN TIER COUNTIES...WHERE A ENOUGH MOISTURE WILL ARRIVE TO ALLOW FOR A TRANSITION TO MOSTLY CLOUDY CONDITIONS DURING THE AFTERNOON...AS WELL AS A LOW SHOWER THREAT. FORECAST CONTINUITY INDICATED LOW CHANCE POPS FOR THIS AREA...AND THESE WILL BE LEFT IN PLAY. DURING THE REMAINDER OF THIS PERIOD...THE UPPER LOW IS EXPECTED TO SLOWLY WEAKEN AND OPEN UP INTO A BROADER UPPER TROUGH AS IT SLOWLY PUSHES EAST INTO THE CENTRAL GREAT LAKES...WHILE PLENTIFUL MOISTURE AND WARM ADVECTIVE/JET-INDUCED LIFT CONTINUES TO STREAM NORTHWARD INTO THE FORECAST AREA. THIS WILL ALLOW PERIODS OF RAIN TO SPREAD NORTHWARD OVER MUCH OF THE AREA DURING THE SATURDAY NIGHT AND SUNDAY TIME FRAME...THEN LINGER IN PLACE THROUGH SUNDAY NIGHT. WILL THEREFORE CONTINUE TO INCREASE POPS TO THE HIGH LIKELY/CATEGORICAL RANGES FROM SOUTHWEST TO NORTHEAST SATURDAY NIGHT AND SUNDAY...THEN WILL KEEP THESE PCPN CHANCES INTACT THROUGH SUNDAY NIGHT. 00Z NAM/GFS/ECMWF ALL CONTINUE TO INDICATE THE POTENTIAL FOR SOME DECENT RAINFALL ACROSS AREAS SOUTH OF LAKE ONTARIO THROUGH SUNDAY NIGHT...WITH RUN-ACCUMULATED QPFS THROUGH THIS TIME GENERALLY RANGING FROM 0.75-1.25". GIVEN OUR RECENT DRY SPELL...SUCH RAINFALL AMOUNTS WOULD BE MOST WELCOMED. && .LONG TERM /MONDAY THROUGH THURSDAY/... THE REMAINS OF THE UPPER LOW CENTER WILL SLOWLY PASS BY JUST TO OUR SOUTH AND WEST ON MONDAY...WHILE AN ASSOCIATED SURFACE REFLECTION TRACKS FROM THE OHIO-PENNSYLVANIA BORDER TO A POSITION OFF THE NEW JERSEY COAST. THIS WILL RESULT IN A CHILLY RAIN CONTINUING ACROSS MOST OF THE AREA DURING MONDAY...WITH LIKELY TO CATEGORICAL POPS REMAINING IN PLAY THROUGH THE DAY. THEREAFTER...GRADUAL IMPROVEMENT IS EXPECTED FOR MONDAY NIGHT AND TUESDAY AS THE MAIN UPPER TROUGH AXIS SHIFTS EAST TO THE ATLANTIC COAST...AND THE CORRESPONDING SURFACE TROUGH ALSO DROPS FURTHER TO THE SOUTH AND EAST OF THE AREA. THIS WILL RESULT IN RAIN TAPERING OFF TO MORE SCATTERED SHOWERS FROM NW TO SE MONDAY NIGHT...BEFORE ENDING DURING TUESDAY AND EARLY TUESDAY EVENING AS SURFACE RIDGING BUILDS IN FROM THE NORTHWEST. ACCORDINGLY...WILL DROP POPS BACK TO THE CHANCE RANGE MONDAY NIGHT...THEN TO BELOW THE CHANCE THRESHOLD DURING TUESDAY/EARLY TUESDAY EVENING. FURTHER OUT...THE REMAINDER OF THE PERIOD LOOKS TO BE QUIET AND FAIRLY PLEASANT AS EXPANSIVE RIDGING BUILDS ACROSS THE CENTRAL AND EASTERN GREAT LAKES...WITH 850MB TEMPS OF +1 TO +3C SUPPORTING DAILY HIGHS IN THE 55-60 RANGE AND NIGHTTIME LOWS BETWEEN 35 AND 40...WHICH IS PRETTY MUCH NORMAL FOR LATE APRIL. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... VFR CONDITIONS WILL BE IN PLACE ACROSS THE REGION THROUGH AT LEAST SATURDAY. HIGH PRESSURE CENTERED NEAR LAKE HURON THIS MORNING WILL SLOWLY WORK ACROSS WESTERN NEW YORK TODAY BEFORE MOVING ACROSS EASTERN PENNSYLVANIA TONIGHT. THIS WILL KEEP CLEAR SKIES AND NEARLY IDEAL FLYING CONDITIONS IN PLACE ACROSS ALL OF THE REGION TODAY AND TONIGHT. OUTLOOK... SATURDAY...VFR. SUNDAY AND MONDAY...MVFR/IFR WITH RAIN. TUESDAY...BECOMING VFR. && .MARINE... MARINE FLAGS ARE NOT EXPECTED THROUGH AT LEAST SATURDAY. HIGH PRESSURE NEAR LAKE HURON EARLY THIS MORNING WILL SLOWLY SETTLE SETTLE TO THE SOUTHEAST ACROSS WESTERN NEW YORK DURING THE COURSE OF THE MIDDAY AND AFTERNOON. THIS WILL KEEP LIGHT WINDS AND MINIMAL WAVE ACTION ON BOTH LAKES ERIE AND ONTARIO...WITH NEARLY IDEAL BOATING CONDITIONS IN PLACE. THE HIGH PRESSURE WILL DRIFT ACROSS PENNSYLVANIA TONIGHT...BUT A CONTINUED WEAK SFC PRESSURE GRADIENT WILL KEEP WINDS AND WAVES WELL BELOW SMALL CRAFT CRITERIA RIGHT THROUGH THE DAY SATURDAY. A GENERAL EAST TO NORTHEAST WIND WILL THEN DEVELOP SATURDAY NIGHT AND FRESHEN UP SUNDAY AS A SLOW MOVING STORM SYSTEM WILL BE FOUND OVER THE MID WESTERN STATES. WINDS SPEEDS AND WAVE HEIGHTS WILL INCREASE DURING THE SECOND HALF OF THE WEEKEND...APPROACHING SCA CRITERIA ON THE WEST HALF OF LAKE ONTARIO SUNDAY AFTERNOON AND EVENING. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH/SFM SHORT TERM...JJR LONG TERM...JJR/SFM AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Apr 23, 5:09 AM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 509 AM EDT FRI APR 23 2010 NYZ001-010-240915- NIAGARA-NORTHERN ERIE- 509 AM EDT FRI APR 23 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002>006-011-013-014-019-085-240915- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-LIVINGSTON- ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- 509 AM EDT FRI APR 23 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. SOME ADDITIONAL FROST WILL BE LIKELY TONIGHT...ESPECIALLY FROM THE GENESEE VALLEY EASTWARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-012-020-021-240915- JEFFERSON-LEWIS-WYOMING-CATTARAUGUS-ALLEGANY- 509 AM EDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-240915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 509 AM EDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
Nearby
Frost Advisories in New York, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.